I recently switched from gabapentin (Neurontin) to pregabalin (Lyrica) and I've been feeling kind of miserable. The first few days of Lyrica really sucked for me. When I tried to talk, only 1% of whatever I wanted to say to come out. I last all interest in the things I love, and my pain is coming back. My entire foot is going numb, and I can't feel very much. I feel trapped in my body. Again. I'm about to come off off the meds, and hope it goes well. T
I am really sorry ferritbandit. I think that is one of the most terrible feelings to have. I can relate to you. Many years ago, when I was younger, I use to make money to support the home but I was very immature and lacked control and would spend it on something right away instead of paying the rent. It was a terrible thing to do to my family. Their foundation was not solid. I was going to counseling at that time and a psychiatrist their said I was bipolar. He put me on medicine and it changed me. But I didn't know it changed me. After ten years, I decided to go off it and I couldn't believe the change. It was like I was in a coma. I started listening to musi c and it would pull my heartstrings. In those ten years that ten years, it hadn't happened. After going off, I was watching movies and started having intense emotions and crying a lot at certain spots. It mellowed out after a while. But it was like some had put my feelings on a shelf and I found them and I took it down and opened it up I am so glad to have them back. I feel real now and not hollow. So, I may not know exactly how you feel, I do understand.
I hope they can find something for your pain. I am sorry this medicine didn't work out. This medicines is supposed to be one of the better ones. I hope things change and get better for you. We all need relief. I will keep you in my thoughts and prayers.